# SDR CA061011011

- Difficulty date: October 4, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 5,007 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 6110 · Propeller Assembly
- Part: Fitting
- Part number: M5150021
- Condition: Open
- Location: Propeller
- Part time: 1,483 hours
- Component: Propeller, Hartzl
- Component part number: PHCJ3YF1RF
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT EXPERIENCED EXCESSIVE GREASE LEAKAGE ON WINDSCREEN DURING TAKEOFF AND CLIMB, RETURNED TO MAINTENANCE BASE IMMEDIATELY. ON INSPECTION ONE GREASE FITTING WAS FOUND DEFECTIVE. GREASE FITTING WAS REPLACED. PROP RE-GREASED IAW PROP OWNERS MANUAL, PN115N, CHAP6-6. A/C GROUND RUN + PROP LEAK CHECKED. NO FAULTS FOUND. A/C TEST FLOWN TO ENSURE NO LEAKAGE AT HIGH POWER SETTINGS AND FOR PROPER PROPELLER FUNCTION. CHECKED SERVICEABLE - 100HR PROPELLER INSPECTION AND LUBRICATION WAS C/O PRIOR TO FLIGHT ON OCT.3/06 (TC NR 20061011011)
